Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Restriction of hypergeometric $ \mathscr{D}$-modules with respect to coordinate subspaces


Authors: María-Cruz Fernández-Fernández and Uli Walther
Journal: Proc. Amer. Math. Soc. 139 (2011), 3175-3180
MSC (2010): Primary 13N10, 14D99
Published electronically: January 28, 2011
MathSciNet review: 2811272
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the restriction of an $ A$-hypergeometric $ \mathscr{D}$-module with respect to a coordinate subspace under certain genericity conditions on the parameter.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13N10, 14D99

Retrieve articles in all journals with MSC (2010): 13N10, 14D99


Additional Information

María-Cruz Fernández-Fernández
Affiliation: Departamento de Álgebra, Universidad de Sevilla, Apdo, 1160, E-41080 Sevilla, Spain
Email: mcferfer@algebra.us.es

Uli Walther
Affiliation: Department of Mathematics, Purdue University, 150 N. University Street, West Lafayette, Indiana 47907
Email: walther@math.purdue.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-10836-0
PII: S 0002-9939(2011)10836-0
Keywords: Euler–Koszul functor, hypergeometric $\mathscr{D}$-modules, restriction
Received by editor(s): August 18, 2010
Published electronically: January 28, 2011
Additional Notes: The first author was supported by the FPU-Grant AP2005-2360, the Ministry of Education (Spain), and was partially supported by MTM2007-64509, MTM2010-19336 and FQM333.
The second author was supported by NSF grant DMS 0901123.
Communicated by: Lev Borisov
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.